# SDR ASMF200503016

- Difficulty date: March 19, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N861LF
- Make and model: Doug MD 83
- Aircraft serial: 49826
- Aircraft time: 46,068 hours, 29,066 cycles
- Engine: Pwa JT8D219
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Overheated
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED, TEMPERATURE IN RT CSD INCREASED HIGHLY AFTER TAKE OFF AND BATTERIES CIRCUIT BREAKER POPPED OUT.  RT CSD WAS SERVICED IAW MM 24-10-1, TESTED CORRECT. DURING OVERNIGHT SERVICE CSD FILTERS AND OIL WERE REPLACED IAW MM 24-10-01 AND CSD WAS SERVICED IAW MM 24-10-02. ADDITIONALLY, CIRCUIT BREAKER B1-146 WAS REPLACED AND BATTERIES CHARGER WAS TESTED IAW MM24-30-2, ALL CORRECT.
